Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa

Posted by ginny on December 22, 1998, at 10:30:03

In reply to Re: celexa, posted by bev on December 22, 1998, at 4:32:28

> I have been on this drug for three weeks and feel much better. All of my side affects are gone, but I feel anxious most of the time. Does any one know if this is a side affect or do you think it is from something else.
Started taking Celexa about 5 weeks ago. Gradually
moving up to 50 mg/day for OCD. I experience
anxiety/panic, generally within an hour of
taking my meds in the morning. Some slight gastro
upset, but nothing I cannot handle. I think it's
beginning to kick in. I had a tiny down-turn when
I kicked up to 50, but I think it's leveling out.
Keep me posted on how you do. I really want this to
be an answer.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ginny thread:1045